# SDR AALA20170224020

- Difficulty date: February 22, 2017
- Submitted: February 24, 2017
- Operation: Air carrier
- Aircraft: N489AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49682
- Aircraft time: 79,802 hours, 42,205 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FLIGHT ATTENDANT EMERGENCY FLASHLIGHT AT AFT JUMPSEAT IS INOPERATIVE. REMOVED AND REPLACED FLASHLIGHT BATTERY IAW AMM 25-23-03. OPERATIONAL CHECK GOOD.
